# SDR DHL9970231C

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK, AFT CARGO BIN SEAT TRACK CRACKED STA 970 RT SIDE.  CUT AND TRIMMED NEW SECTION OF FLOOR TRACK, MADE SPLICE STRIPS, PICKED UP EXISTING FASTENER HOLES AND ADDED NEW ATTACH FASTENER HOLES, TREATED N/R 3096 AND PRIMED ALL NEW AND  EXISTING PIECES IAW B727 SRM 53-10-5. REPLACED DAMAGED SECTIONS OF SEAT TRACK FROM STA 950 STA 1030 AND INSTALLED REPAIR AT STA 1030 AS PER B727 SRM 53-10-5 FIG 8 NOT USED BAC 1520 843 80 LOT NR 148462-1 PO NR 8314055 REPAIR STRAPS .250 7075-T6 (2 EA) 18 LOT NR 519161 PO NR 92991721.  ALODINED AND PRIMED TREATED AS PER B727 SRM 51-10-2. N/R 3097.
